EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

More on five commutator identities

More on five commutator identities

G. Donadze and M. Ladra

We prove that five well-known identities universally satisfied bycommutators in a group generate all universal commutator identitiesfor commutators of weight $4$.

Journal of Homotopy and Related Structures, Vol. 2(2007), No. 1, pp. 45-55